Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on $ 4/n=1/x+1/y+1/z$

Author: Xun Qian Yang
Journal: Proc. Amer. Math. Soc. 85 (1982), 496-498
MSC: Primary 10B20
MathSciNet review: 660589
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Denoting by $ S(N)$ the number of natural numbers $ n$ less than $ N$ for which

$\displaystyle \frac{4} {n} = \frac{1} {x} + \frac{1} {y} + \frac{1} {z}$

has no solutions in positive integers, we show that $ S(N) \ll N/{\log ^2}N$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10B20

Retrieve articles in all journals with MSC: 10B20

Additional Information

PII: S 0002-9939(1982)0660589-3
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia